Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Was taking phentimine, started with palpitations. Feeling faint, weak. Is this side effects from phentimine?

Age 28 Height 5ft 1 Weight 9st 12 I have been taking phentimine on and off for years (5years) i stopped last week for good because I started with palpitations all the time and feeling faint and only was using the for energy and not eating much on them, its been a week now but today although I d eaten breakfast I found myself having to take coat off (in snow) I was sweating, felt weak and faint. Is this side effects from phentimine?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to Healthcare Magic.

I think you mean Phentermine instead of Phentimine.

Phentermine is a psychostimulant drug which act similar to amphetamine. It is used medically as an appetite suppressant.

Phentermine acts through sympathomimetic pathways. This drug may increase blood pressure and heart rate. It may also cause anxiety, palpitations, restlessness, and insomnia.

Apart from that, phentermine has the potential to cause psychological dependence.

So, it is better not to use this medicine as you are already developing side effects with this.

Wish you good health and all the best.

Dr Ashish Kumar Mittal
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor